Instability in mortality estimation schemes related to stage-structure population models

S N Wood, S P Blythe, W S C Gurney, R M Nisbet

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)47-68
Number of pages22
JournalMathematical Medicine and Biology - A Journal of the Ima
Volume6
Issue number1
DOIs
Publication statusPublished - 1989

Cite this

Instability in mortality estimation schemes related to stage-structure population models. / Wood, S N; Blythe, S P; Gurney, W S C; Nisbet, R M.

In: Mathematical Medicine and Biology - A Journal of the Ima, Vol. 6, No. 1, 1989, p. 47-68.

Research output: Contribution to journalArticle

Wood, S N ; Blythe, S P ; Gurney, W S C ; Nisbet, R M. / Instability in mortality estimation schemes related to stage-structure population models. In: Mathematical Medicine and Biology - A Journal of the Ima. 1989 ; Vol. 6, No. 1. pp. 47-68.
@article{69a1b96e3cc8458184a06532f785f813,
title = "Instability in mortality estimation schemes related to stage-structure population models",
author = "Wood, {S N} and Blythe, {S P} and Gurney, {W S C} and Nisbet, {R M}",
year = "1989",
doi = "10.1093/imammb/6.1.47",
language = "English",
volume = "6",
pages = "47--68",
journal = "Mathematical Medicine and Biology - A Journal of the Ima",
issn = "1477-8599",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Instability in mortality estimation schemes related to stage-structure population models

AU - Wood, S N

AU - Blythe, S P

AU - Gurney, W S C

AU - Nisbet, R M

PY - 1989

Y1 - 1989

UR - http://dx.doi.org/10.1093/imammb/6.1.47

U2 - 10.1093/imammb/6.1.47

DO - 10.1093/imammb/6.1.47

M3 - Article

VL - 6

SP - 47

EP - 68

JO - Mathematical Medicine and Biology - A Journal of the Ima

JF - Mathematical Medicine and Biology - A Journal of the Ima

SN - 1477-8599

IS - 1

ER -